Facebook Pixel
EmpowHER Guest

Can a bad knee cause pain in the bottom of the foot , to the point it is hurting to stand or walk ?

By Anonymous June 15, 2015 - 7:51am
Rate This

I have neuropathy from chemo. But now I have a very bad knee and pain in the bottom of my foot , like I am walking on glass. The foot even pains if I stretch out my leg .

Add a Comment1 Comments


Hello Anonymous,

Welcome to the EmpowHER community and thank you for reaching out to us.

I can appreciate what you are experiencing because I suffer with chemotherapy-induced peripheral neuropathy.

Chemotherapy-induced peripheral neuropathy (CIPN) can be a disabling side effect of cancer treatment. Some of the chemotherapy and other drugs used to treat cancer can damage peripheral nerves.

Peripheral neuropathy is a set of symptoms caused by damage to the nerves that are away from the brain and spinal cord. These distant nerves are called peripheral nerves. They carry sensations (feeling) to the brain and control the movement of our arms and legs. They also control the bladder and bowel.

What exactly is the problem with your knee? Is it osteoarthritis?

Have you spoken with your primary care physician or oncologist about this? If not, I suggest you do because either physician is more knowledgeable about this than I am.


June 15, 2015 - 8:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!